# SDR DALA2020080762734

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 89,777 hours, 40,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 23 - 29 WERE INOPERATIVE.   REPLACED THE BATTERY PACKS AT M10567 AND M10568.  SYSTEM OPS NORMAL.
